| Model Number |
1400250-20 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the mid left anterior descending (mlad) artery with 75% stenosis, moderate calcification and moderate tortuosity.The 2.5x20mm nc trek neo balloon dilatation catheter (bdc) was soaked in saline and was prepared (air aspiration) outside the anatomy prior to use.There was no resistance when protective sheath was removed.The bdc had resistance during advancement and the balloon ruptured during the second inflation at 12 atmospheres (atms).There was no resistance during removal.Another non-abbott device was used for pre-dilatation and a xience skypoint stent was deployed to complete the procedure.There was no adverse patient effect and there was no reported clinically significant delay in the procedure.No additional information was provided.